# SDR 2000UALA00340

- Difficulty date: June 16, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 7,120 hours, 12,173 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD MOUNT LEFT HAND THRUST LINK HAS FOUR SHEARED, AND FOUR  MISSING ATTACH BOLTS AT THE FWD ATTACH POINT TO THE U FLANGE AT THE BACK OF THE INTERMEDIATE CASE.  *S/D*  THE BOLTS DID NOT SHEAR, THEY FAILED DUE TO STRESS FRACTURES CAUSED BY VIBRATORY STRESS.  THE PROBABLY ROOT CAUSE IS THE FIT OF THE BOLT TO THE CLEVIS AND THE DESIGN SIZE AND HARDNESS OF THE BOLTS AND WASHERS USED.
